I have been on Remicade for over 6 years with good results. I have RA, UC, and Crohns. I recieve an infusion every 4 weeks. Lately I have developed bladder spasms and pain. I always assume it is drug related since I take so many meds. I have been to the doc 2 times already. No infections. Change of diet doesn't help.I have discontinued most of my meds in an effort to discover the problem. Nothing changed.
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 7 answers
Posted 27 Jul 2010 • 5 answers
Is anyone aware of a "rebound effect" as the body's immune system catches up to the Remicade assault
Posted 12 Jul 2012 • 1 answer
My son is 15 and has Chrons Disease. He has had 3 treatments of Remicade but it is not helping with?
Posted 1 Jan 2013 • 2 answers
Posted 22 Jan 2018 • 1 answerFAQ by Drugs.com